# SDR ASAA2023092845363

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 6,595 hours, 1,923 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD AMBER MAINT LIGHT ILLUMINATED AFTER TOUCHDOWN. GROUNDED - YES. FOLLOWED B737-9 IFIM TASK G71-00-00-810-938 AND IFIM TASK G71-00-00-810-836, INITIAL EVALUATION, ALL TEST GOOD. NO FURTHER DEFECTS.
